Journal Article

International Economic Law: Complexity and Puzzles

John H. Jackson

in Journal of International Economic Law

Volume 10, issue 1, pages 3-12
Published in print March 2007 | ISSN: 1369-3034
Published online February 2007 | e-ISSN: 1464-3758 | DOI: https://dx.doi.org/10.1093/jiel/jgm001
International Economic Law: Complexity and Puzzles

More Like This

Show all results sharing these subjects:

  • Financial Law
  • Public International Law
  • Economics

GO

Show Summary Details

Journal Article.  3566 words. 

Subjects: Financial Law ; Public International Law ; Economics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.